MathSciNet Relay Station
MathSciNet bibliographic data
MR2415073 (2010c:57034) 57R12 (55U15)
Wilson, Scott O. Conformal cochains. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5247–5264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement